MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: BIPOLAR HEAD 25060.2844 BIPOLAR HEAD Ø28X44; HIP BIPOLAR HEAD

MEDACTA INTERNATIONAL SA BALL HEADS: BIPOLAR HEAD 25060.2844 BIPOLAR HEAD Ø28X44; HIP BIPOLAR HEAD
Model Number 25060.2844
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26-aug-2022.Lot 2118718: (b)(4) items manufactured and released on 22-mar-2022.Expiration date: 2027-03-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Other devices involved: batch review performed on 26-aug-2022.Ball heads: mectacer 01.29.202 biolox delta ceramic ball head 12/14 ø 28 size m 0 (k112115) lot 2001863: (b)(4) items manufactured and released on 01-jul-2020.Expiration date: 2025-06-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
 
Event or Problem Description
Revision surgery performed at about 1 month after the primary due to dislocation of the ceramic head from the bipolar head and the cause is unknown.The surgeon revised successfully the implants.

Brand Name
BALL HEADS: BIPOLAR HEAD 25060.2844 BIPOLAR HEAD Ø28X44
Common Device Name
HIP BIPOLAR HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15445299
Report Number3005180920-2022-00703
Device Sequence Number14622535
Product Code KWY
UDI-Device Identifier07630030843594
UDI-Public07630030843594
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K091967
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25060.2844
Device Catalogue Number25060.2844
Device Lot Number2118718
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2022
Initial Report FDA Received Date09/19/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale